Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bruised hole after taking injection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you?
User :   i had an injection about 6 months ago now in the same place of the injection a hole has apeared
User :   what is this?
Doctor :   do you mean to say a wound?
User :   yea
Doctor :   any discharge from that site?
User :   nah
User :   its bruised
Doctor :   any colour change?
Doctor :   or itch?
User :   yeah
User :   bruised
User :   no itch
Doctor :   is it tender?
User :   yea a lil
Doctor :   can you please specify what injection you had taken?
User :   peniciline
User :   i have taken this a few times before and there has never benn a problem
Doctor :   can you tell me about the site?
Doctor :   are you with me?
User :   no
User :   what site?
Doctor :   where was the injection given?
Doctor :   intra muscular or to the vein?

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor